Journal of Mathematical Finance

Journal of Mathematical Finance

ISSN Print: 2162-2434
ISSN Online: 2162-2442
www.scirp.org/journal/jmf
E-mail: jmf@scirp.org
"Using Conditional Extreme Value Theory to Estimate Value-at-Risk for Daily Currency Exchange Rates"
written by Cyprian O. Omari, Peter N. Mwita, Antony G. Waititu,
published by Journal of Mathematical Finance, Vol.7 No.4, 2017
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
Free SCIRP Newsletters
Copyright © 2006-2021 Scientific Research Publishing Inc. All Rights Reserved.
Top